# SDR TWAA9771001

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surged
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 720 - DURING CRUISE, RIGHT ENGINE SURGED WHILE IN TURBULENCE.  INSPECTED INLET AND EXHAUST AND 3.5 BLEED VALVE.  ALSO, CHECKED 5TH, 6TH, AND 7TH IVG UNISON RING VANE AND ARMS, ALL FOUND NORMAL.  REMOVED AND REPLACED MAIN OIL SCREEN FOUND CLEAN.  OPERATIONAL CHECKS NORMAL.  (M)
